# SDR C2XA02IA169

- Difficulty date: August 12, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0106
- Condition: Faulty
- Location: Vertical Stabili
- Part time: 3,683 hours, 3,230 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Crew reported pitch trim failure during cruise. The aircraft returned to IAH and landed without incident. Maintenance removed and replaced the horizontal stabilizer actuator. The aircraft was operationally checked, test flown satisfactorily, and returned to service.
